acordero@mat.upv.es

Alicia Cordero is Bachelor in Mathematic Sciences (1995, Universitat de València). He obtained the PhD in Mathematics (2003, Universitat Jaume I) defending her PhD Thesis “Cadenas de órbitas periódicas en la variedad S2xS1“, supervised by José Martínez and Pura Vindel.

Along these years, she published many papers about the decomposition into round loops of three-dimensional varieties, links of periodic orbits of non-singular Morse-Smale fluxes and their applications to Celestial Mechanics.

She is Full Professor of Applied Mathematics in the Institute for Multidisciplinary Mathematics of the Polytechnical University of València.

Her current research is focused in dynamical systems and numerical analysis, highlighting the iterative methods for solving nonlinear equations and systems, as well as the dynamical study of the rational functions involved in these processes.

Se has published more than 100 papers in JCR Journals. She also has presented numerous communications in international conferences.

Moreover, she is editor of the journals “Abstract and Applied Analysis”, “Journal of Applied Mathematics, “Discrete Dynamics in Nature and Society” and “Algorithms”.

Papers

129 entries « 2 of 3 »

2015

Cordero, A; Franques, A; Torregrosa, J R

Numerical solution of turbulence problems by solving Burger' equation Journal Article

Algorithms, 8 (2), pp. 224-233, 2015, (cited By 1).

Links | BibTeX

Cordero, A; Lotfi, T; Khoshandi, A; Torregrosa, J R

An efficient Steffensen-like iterative method with memory Journal Article

Bulletin Mathematique de la Societe des Sciences Mathematiques de Roumanie, 58 (1), pp. 49-58, 2015, (cited By 0).

Links | BibTeX

Vigo-Aguiar, J; Cordero, A; Ramos, H

Recent trends on Computational and Mathematical Methods in Science and Engineering (CMMSE) Journal Article

Journal of Computational and Applied Mathematics, 275 , pp. 213-215, 2015, (cited By 0).

Links | BibTeX

Cordero, A; Jordán, C; Torregrosa, J R

One-point Newton-type iterative methods: A unified point of view Journal Article

Journal of Computational and Applied Mathematics, 275 , pp. 366-374, 2015, (cited By 2).

Links | BibTeX

Cordero, A; Hernández-Verón, M A; Romero, N; Torregrosa, J R

Semilocal convergence by using recurrence relations for a fifth-order method in Banach spaces Journal Article

Journal of Computational and Applied Mathematics, 273 , pp. 205-213, 2015, (cited By 6).

Links | BibTeX

Lotfi, T; Bakhtiari, P; Cordero, A; Mahdiani, K; Torregrosa, J R

Some new efficient multipoint iterative methods for solving nonlinear systems of equations Journal Article

International Journal of Computer Mathematics, 92 (9), pp. 1921-1934, 2015, (cited By 5).

Links | BibTeX

Campos, B; Cordero, A; Torregrosa, J R; Vindel, P

A multidimensional dynamical approach to iterative methods with memory Journal Article

Applied Mathematics and Computation, 271 , pp. 701-715, 2015, (cited By 2).

Links | BibTeX

Campos, B; Cordero, A; Torregrosa, J R; Vindel, P

Behaviour of fixed and critical points of the (α, c)-family of iterative methods Journal Article

Journal of Mathematical Chemistry, 53 (3), pp. 807-827, 2015, (cited By 0).

Links | BibTeX

Campos, B; Cordero, A; Torregrosa, J R; Vindel, P

Dynamics of the family of c-iterative methods Journal Article

International Journal of Computer Mathematics, 92 (9), pp. 1815-1825, 2015, (cited By 4).

Links | BibTeX

Artidiello, S; Cordero, A; Torregrosa, J R; Vassileva, M P

Multidimensional generalization of iterative methods for solving nonlinear problems by means of weight-function procedure Journal Article

Applied Mathematics and Computation, 268 , pp. 1064-1071, 2015, (cited By 1).

Links | BibTeX

Cordero, A; Maimó, J G; Torregrosa, J R; Vassileva, M P

Erratum to: Solving nonlinear problems by Ostrowski–Chun type parametric families [J Math Chem, (2015), 53, 430-449, 10.1007/s10910-014-0432-z] Journal Article

Journal of Mathematical Chemistry, 53 (4), pp. 1191-1192, 2015, (cited By 0).

Links | BibTeX

Artidiello, S; Cordero, A; Torregrosa, J R; Vassileva, M P

Design of high-order iterative methods for nonlinear systems by using weight function procedure Journal Article

Abstract and Applied Analysis, 2015 , 2015, (cited By 2).

Links | BibTeX

Artidiello, S; Cordero, A; Torregrosa, J R; Vassileva, M P

Two weighted eight-order classes of iterative root-finding methods Journal Article

International Journal of Computer Mathematics, 92 (9), pp. 1790-1805, 2015, (cited By 6).

Links | BibTeX

2014

Cordero, A; Soleymani, F; Torregrosa, J R

Dynamical analysis of iterative methods for nonlinear systems or how to deal with the dimension? Journal Article

Applied Mathematics and Computation, 244 , pp. 398-412, 2014, (cited By 7).

Links | BibTeX

Andreu, C; Cambil, N; Cordero, A; Torregrosa, J R

A class of optimal eighth-order derivative-free methods for solving the Danchick-Gauss problem Journal Article

Applied Mathematics and Computation, 232 , pp. 237-246, 2014, (cited By 12).

Links | BibTeX

Soleimani, F; Soleymani, F; Cordero, A; Torregrosa, J R

On the extension of Householder's method for weighted Moore-Penrose inverse Journal Article

Applied Mathematics and Computation, 231 , pp. 407-413, 2014, (cited By 3).

Links | BibTeX

Cordero, A; Fardi, M; Ghasemi, M; Torregrosa, J R

Accelerated iterative methods for finding solutions of nonlinear equations and their dynamical behavior Journal Article

Calcolo, 51 (1), pp. 17-30, 2014, (cited By 7).

Links | BibTeX

Lotfi, T; Cordero, A; Torregrosa, J R; Abadi, Amir M; Zadeh, Mohammadi M

On generalization based on Bi et al. Iterative methods with eighth-order convergence for solving nonlinear equations Journal Article

The Scientific World Journal, 2014 , 2014, (cited By 2).

Links | BibTeX

Cordero, A; Lotfi, T; Mahdiani, K; Torregrosa, J R

Two Optimal General Classes of Iterative Methods with Eighth-Order Journal Article

Acta Applicandae Mathematicae, 134 (1), pp. 61-74, 2014, (cited By 8).

Links | BibTeX

Magreñán, Á A; Cordero, A; Gutiérrez, J M; Torregrosa, J R

Real qualitative behavior of a fourth-order family of iterative methods by using the convergence plane Journal Article

Mathematics and Computers in Simulation, 105 , pp. 49-61, 2014, (cited By 13).

Links | BibTeX

Torregrosa, J R; Cordero, A; Kanwar, V; Kou, J

Iterative fixed-point methods for solving nonlinear problems: Dynamics and applications Journal Article

Abstract and Applied Analysis, 2014 , 2014, (cited By 0).

Links | BibTeX

Cordero, A; Lotfi, T; Bakhtiari, P; Torregrosa, J R

An efficient two-parametric family with memory for nonlinear equations Journal Article

Numerical Algorithms, 68 (2), pp. 323-335, 2014, (cited By 12).

Links | BibTeX

Cordero, A; Feng, L; Magreñán, A; Torregrosa, J R

A new fourth-order family for solving nonlinear problems and its dynamics Journal Article

Journal of Mathematical Chemistry, 53 (3), pp. 893-910, 2014, (cited By 4).

Links | BibTeX

Cordero, A; Soleymani, F; Torregrosa, J R; Shateyi, S

Basins of attraction for various steffensen-type methods Journal Article

Journal of Applied Mathematics, 2014 , 2014, (cited By 14).

Links | BibTeX

Cordero, A; Feng, L; Franqués, A; Torregrosa, J R

Stability of a fourth-order family of iterative methods for solving nonlinear problems Journal Article

Civil-Comp Proceedings, 105 , 2014, (cited By 0).

Links | BibTeX

Babajee, D K R; Cordero, A; Soleymani, F; Torregrosa, J R

On improved three-step schemes with high efficiency index and their dynamics Journal Article

Numerical Algorithms, 65 (1), pp. 153-169, 2014, (cited By 15).

Links | BibTeX

Abad, M; Cordero, A; Torregrosa, J R

A family of seventh-order schemes for solving nonlinear systems Journal Article

Bulletin Mathematique de la Societe des Sciences Mathematiques de Roumanie, 57 (2), pp. 133-145, 2014, (cited By 6).

Links | BibTeX

Torregrosa, J R; Argyros, I K; Chun, C; Cordero, A; Soleymani, F

Iterative methods for nonlinear equations or systems and their applications 2014 Journal Article

Journal of Applied Mathematics, 2014 , 2014, (cited By 1).

Links | BibTeX

Campos, B; Cordero, A; Magreñán, A A; Torregrosa, J R; Vindel, P

Study of a biparametric family of iterative methods Journal Article

Abstract and Applied Analysis, 2014 , 2014, (cited By 5).

Links | BibTeX

Cordero, A; Maimó, J G; Torregrosa, J R; Vassileva, M P

Solving nonlinear problems by Ostrowski–Chun type parametric families Journal Article

Journal of Mathematical Chemistry, 53 (1), pp. 430-449, 2014, (cited By 8).

Links | BibTeX

Artidiello, S; Cordero, A; Torregrosa, J R; Vassileva, M P

Optimal high-order methods for solving nonlinear equations Journal Article

Journal of Applied Mathematics, 2014 , 2014, (cited By 3).

Links | BibTeX

Cordero, A; Torregrosa, J R; Vassileva, M P

Some iterative methods for solving nonlinear matrix equations Journal Article

Civil-Comp Proceedings, 105 , 2014, (cited By 0).

Links | BibTeX

2013

Chicharro, Francisco Israel; Cordero, Alicia; Torregrosa, Juan Ramon

Derivative-free high-order methods applied to preliminary orbit determination Journal Article

Mathematical and Computer Modelling, 57 (7), pp. 1795 - 1799, 2013, ISSN: 0895-7177, (Public Key Services and Infrastructures EUROPKI-2010-Mathematical Modelling in Engineering & Human Behaviour 2011).

Links | BibTeX

Chicharro, Francisco Israel; Cordero, Alicia; Gutierrez, Jose Manuel; Torregrosa, Juan Ramon

Complex dynamics of derivative-free methods for nonlinear equations Journal Article

Applied Mathematics and Computation, 219 (12), pp. 7023–7035, 2013.

BibTeX

Chicharro, Francisco Israel; Cordero, Alicia; Torregrosa, Juan Ramon

Drawing dynamical and parameters planes of iterative families and methods Journal Article

The Scientific World Journal, 2013 (780153), pp. 1–11, 2013.

BibTeX

Andreu, C; Cambil, N; Cordero, A; Torregrosa, J R

Preliminary orbit determination of artificial satellites: A vectorial sixth-order approach Journal Article

Abstract and Applied Analysis, 2013 , 2013, (cited By 2).

Links | BibTeX

Torregrosa, J R; Argyros, I K; Chun, C; Cordero, A; Soleymani, F

Iterative methods for nonlinear equations or systems and their applications Journal Article

Journal of Applied Mathematics, 2013 , 2013, (cited By 4).

Links | BibTeX

Cordero, A; Hueso, J L; Martínez, E; Torregrosa, J R

A new technique to obtain derivative-free optimal iterative methods for solving nonlinear equations Journal Article

Journal of Computational and Applied Mathematics, 252 , pp. 95-102, 2013, (cited By 11).

Links | BibTeX

Cordero, A; Torregrosa, J R; Vassileva, M P

Increasing the order of convergence of iterative schemes for solving nonlinear systems Journal Article

Journal of Computational and Applied Mathematics, 252 , pp. 86-94, 2013, (cited By 15).

Links | BibTeX

Cordero, A; García-Maimó, J; Torregrosa, J R; Vassileva, M P; Vindel, P

Chaos in King's iterative family Journal Article

Applied Mathematics Letters, 26 (8), pp. 842-848, 2013, (cited By 67).

Links | BibTeX

Cordero, A; Torregrosa, J R; Vindel, P

Bulbs of period two in the family of Chebyshev-Halley iterative methods on quadratic polynomials Journal Article

Abstract and Applied Analysis, 2013 , 2013, (cited By 3).

Links | BibTeX

Abad, M F; Cordero, A; Torregrosa, J R

Fourth- and fifth-order methods for solving nonlinear systems of equations: An application to the global positioning system Journal Article

Abstract and Applied Analysis, 2013 , 2013, (cited By 7).

Links | BibTeX

Cordero, A; Torregrosa, J R; Vindel, P

Dynamics of a family of Chebyshev-Halley type methods Journal Article

Applied Mathematics and Computation, 219 (16), pp. 8568-8583, 2013, (cited By 47).

Links | BibTeX

Cordero, A; Hueso, J L; Martínez, E; Torregrosa, J R

Generating optimal derivative free iterative methods for nonlinear equations by using polynomial interpolation Journal Article

Mathematical and Computer Modelling, 57 (7-8), pp. 1950-1956, 2013, (cited By 8).

Links | BibTeX

Cordero, A; Torregrosa, J R; Vindel, P

Period-doubling bifurcations in the family of Chebyshev-Halley-type methods Journal Article

International Journal of Computer Mathematics, 90 (10), pp. 2061-2071, 2013, (cited By 3).

Links | BibTeX

Cordero, A; Torregrosa, J R; Vassileva, M P

New family of iterative methods with high order of convergence for solving nonlinear systems Journal Article

Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), 8236 LNCS , pp. 222-230, 2013, (cited By 0).

Links | BibTeX

Artidiello, Santiago; Chicharro, Francisco Israel; Cordero, Alicia; Torregrosa, Juan Ramon

Local convergence and dynamical analysis of a new family of optimal fourth-order iterative methods Journal Article

International Journal of Computer Mathematics, 90 (10), pp. 2049-2060, 2013, (cited By 10).

Links | BibTeX

2012

Artidiello, Santiago; Chicharro, Francisco Israel; Cordero, Alicia; Torregrosa, Juan Ramon

Local convergence and dynamical analysis of a new family of optimal fourth-order iterative methods Journal Article

International Journal of Computer Mathematics, 90 (10), pp. 2049–2060, 2012.

BibTeX

Cordero, A; Hueso, J L; Martínez, E; Torregrosa, J R

Increasing the convergence order of an iterative method for nonlinear systems Journal Article

Applied Mathematics Letters, 25 (12), pp. 2369-2374, 2012, (cited By 24).

Links | BibTeX

Cordero, A; Torregrosa, J R; Vassileva, M P

New predictor-corrector methods with high efficiency for solving nonlinear systems Journal Article

Journal of Applied Mathematics, 2012 , 2012, (cited By 0).

Links | BibTeX

129 entries « 2 of 3 »

Conferences

Links


rg id scopus